Elderly women will account for growing proportion of cases, study predicts
by gracey on Sun Oct 12, 2008 12:00 AM
by Chessie on Sun Oct 12, 2008 12:00 AM
by MichelleB on Sun Oct 12, 2008 12:00 AM
My husband has brain cancer and is taking an oral chemo drug called Temadar (165mg). Right now while he is in radiation treament he takes it every morning until radiation is done. He will then take this medicine on a 5 on 23 off cycle and a stronger dose. I beleive that the side effects of this are no different than any other chemo drugs.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.